| Model Number |
N/A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter set.(b)(4).The event is currently under investigation.
Event or Problem Description
The device was placed in the patient and it was noted that the slide clamp was not present.The line needed to be removed and replaced.A section of the device did not remain inside the patient's body.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter set.(b)(4).Investigation - evaluation : a review of the complaint history, drawings, documentation and manufacturing instructions of the device was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, we confirmed the reported event based on the provided customer description.Since the placement of the blue slide clamps is an in-process manufacturing step and was not manufactured per design specifications, the root cause would be manufacturing related.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.
Event or Problem Description
The device was placed in the patient and it was noted that the slide clamp was not present.The line needed to be removed and replaced.A section of the device did not remain inside the patient¿s body.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.